# SDR 08FDEA00864

- Difficulty date: March 10, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 55,283 hours, 7,542 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB292225
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE RIB FOUND CRACKED AT XOS 795.  REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II. NEW RIB FABRICATED AS PER DRAWING ARB2922. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
